File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: A lower bound for permutation routing on two-dimensional bused meshes

TitleA lower bound for permutation routing on two-dimensional bused meshes
Authors
KeywordsLower Bounds
Mesh-Connected Computers
Meshes With Buses
Mimd
Parallel Algorithms
Permutation Routing
Issue Date1993
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/ipl
Citation
Information Processing Letters, 1993, v. 45 n. 5, p. 225-228 How to Cite?
AbstractWe prove a 0.691n lower bound for the permutation routing problem in nxn meshes with row and column buses whose propagation delay is one time unit. For meshes having non-unit-time buses, we use similar arguments to derive some simple lower bounds for the permutation routing problem.
Persistent Identifierhttp://hdl.handle.net/10722/152242
ISSN
2015 Impact Factor: 0.605
2015 SCImago Journal Rankings: 0.698
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorCheung, Sen_US
dc.contributor.authorLau, FCMen_US
dc.date.accessioned2012-06-26T06:36:42Z-
dc.date.available2012-06-26T06:36:42Z-
dc.date.issued1993en_US
dc.identifier.citationInformation Processing Letters, 1993, v. 45 n. 5, p. 225-228en_US
dc.identifier.issn0020-0190en_US
dc.identifier.urihttp://hdl.handle.net/10722/152242-
dc.description.abstractWe prove a 0.691n lower bound for the permutation routing problem in nxn meshes with row and column buses whose propagation delay is one time unit. For meshes having non-unit-time buses, we use similar arguments to derive some simple lower bounds for the permutation routing problem.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/iplen_US
dc.relation.ispartofInformation Processing Lettersen_US
dc.subjectLower Boundsen_US
dc.subjectMesh-Connected Computersen_US
dc.subjectMeshes With Busesen_US
dc.subjectMimden_US
dc.subjectParallel Algorithmsen_US
dc.subjectPermutation Routingen_US
dc.titleA lower bound for permutation routing on two-dimensional bused meshesen_US
dc.typeArticleen_US
dc.identifier.emailLau, FCM:fcmlau@cs.hku.hken_US
dc.identifier.authorityLau, FCM=rp00221en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/0020-0190(93)90208-Qen_US
dc.identifier.scopuseid_2-s2.0-0027904993en_US
dc.identifier.volume45en_US
dc.identifier.issue5en_US
dc.identifier.spage225en_US
dc.identifier.epage228en_US
dc.identifier.isiWOS:A1993KW20800002-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridCheung, S=8059068300en_US
dc.identifier.scopusauthoridLau, FCM=7102749723en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats